Volume 34, Number 1
Previous Issue Next Issue

Feiyan XiaoPeng Wang

10.4208/jcm.1506-m2014-0110

J. Comp. Math., 34 (2016), pp. 1-11.

Preview Full PDF 694 2928 Abstract

Mahdieh SattariJukka Tuomela

10.4208/jcm.1510-m4504

J. Comp. Math., 34 (2016), pp. 12-29.

Preview Full PDF 810 3425 Abstract

Jian Cheng, Kun WangTiegang Liu

10.4208/jcm.1510-m4512

J. Comp. Math., 34 (2016), pp. 30-48.

Preview Full PDF 769 2901 Abstract

Xiaofei Zhao

10.4208/jcm.1510-m4467

J. Comp. Math., 34 (2016), pp. 49-69.

Preview Full PDF 858 3024 Abstract

Anping Liao, Jiaxin Xie, Xiaobo YangPeng Wang

10.4208/jcm.1510-m2015-0284

J. Comp. Math., 34 (2016), pp. 70-86.

Preview Full PDF 581 2759 Abstract

Weihua TongXuecheng Tai

10.4208/jcm.1510-m4510

J. Comp. Math., 34 (2016), pp. 87-112.

Preview Full PDF 607 2888 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard